EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-32-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Anxiety (2328); Distress (2329); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
07/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 1548789, 122-65-25 - 6.5mm acetabular bone screw 25mm.1572576, 180-01-52 - nv crown cup clstr hole 52mm group 2.H7: recall number z-1729-2022.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
Event or Problem Description
As reported via legal documentation, a patient had a left total hip replacement procedure on (b)(6) 2009 and then was revised on (b)(6) 2022.The patient required revision surgery for issues including but not limited to polyethylene prosthesis wear, component loosening, device failure, revision surgery, joint pain, joint swelling, effusion, inflammation, knee popping/clunking, knee giving way, difficulty walking and antalgic gait.The mostly likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
Additional Manufacturer Narrative
The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected the following: health effect - clinical code, type of investigation.